# SDR IPXA2020033053677

- Difficulty date: March 23, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 17,255 hours, 10,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327073400000
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG231NJ FLOORBOARD DAMAGEDFABBED 231NJ FROM 502YN400001SS-G BAT#3525521 PER SREO A300-5320-40552-B
